Advanced Search
Article Contents
Article Contents

On symmetric and self duality in vector optimization problem

Abstract Related Papers Cited by
  • In this paper, we point out some errors in a recent paper of M.A.E.H.Kassen (Applied Mathematics and Computation 183(2006) 1121-1126). And a pair of the first-order symmetric dual model for vector optimization problem is proposed in this paper. Then, we prove the weak, strong and converse duality theorems for the formulated first-order symmetric dual programs under invexity conditions.
    Mathematics Subject Classification: Primary: 90C29, 90C46.


    \begin{equation} \\ \end{equation}
  • [1]

    B. D. Craven, Lagrangian conditions and quasiduality, Bull. Austral. Math. Soc., 16 (1977), 325-339.doi: 10.1017/S0004972700023431.


    G. B. Dantzig, E. Eisenberg and R. W. Cottle, Symmetric dual nonlinear programs, Pacific J. Math., 15 (1965), 809-812.


    W. S. Dorn, A symmetric dual theorem for quadratic programs, J. Oper. Res. Soc. Japan, 2 (1960), 93-97.


    M. A. E.-H. Kassem, Symmetric and self duality in vector optimization problem, Applied Mathematics and Computation, 183 (2006), 1121-1126.doi: 10.1016/j.amc.2006.05.131.


    Z. A. Khan and M. A. Hanson, On ratio invexity in mathematical programming, J. Math. Anal. Appl., 205 (1997), 330-336.doi: 10.1006/jmaa.1997.5180.


    D. S. Kim, Y. B. Yun and H. Kuk, Second-order symmetric and self-duality in multiobjective programming, Applied Mathematical Letters, 10 (1997), 17-22.doi: 10.1016/S0893-9659(97)00004-9.


    B. Mond, A symmetric dual theorem for nonlinear programs, Quart. Appl. Math., 23 (1965), 265-269.


    B. Mond and T. Weir, Symmetric duality for nonlinear multiobjective programming, in "Recent Developments in Mathematical Programming" (ed. Santosh Kumar), Gordon and Breach Science, London, (1991), 137-153.


    T. Weir and B. Mond, Symmetric and self duality in multiple objective programming, Asia-Pacific J. Oper. Res., 5 (1988), 124-133.


    X.-M. Yang and S.-H. Hou, Second-order symmetric duality in multiobjective programming, Applied Mathematical Letters, 14 (2001), 587-592.doi: 10.1016/S0893-9659(00)00198-1.

  • 加载中

Article Metrics

HTML views() PDF downloads(60) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint